# SDR AALA202301124765

- Difficulty date: January 11, 2023
- Submitted: January 12, 2023
- Operation: Air carrier
- Aircraft: N556UW
- Make and model: Airbus A321-231
- Aircraft serial: 5244
- Aircraft time: 32,733 hours, 13,301 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2079113AC
- Part serial: 254576
- Condition: Faulted
- Location: Cabin Pressure
- Part time: 32,730 hours, 13,300 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO PHX, WHILIE CLIMBING OUT FLIGHT CREW FELT AND HEARD WOOSHING AND PRESSURE IN EARS. THEN RECEIVED CABIN PRESSURE SYSTEM 2 FAULT. FLIGHT CREW LEVELED OFF AT FL 310 +/- 1000 VVI ON CABIN. CABIN PRESSURE ALT GOT TO 8000'. CREW FOLLOWED QRH ADVISORY PROCEDURES BY SWITCHING TO MAN THEN TO AUTO. NO HELP WENT BACK TO MAN AND CABIN VVI PRESSURE CONTINUED TO SWING +/- 1000' UNTIL DECENDING THRU 14000' FT. THE AIRCRAFT LANDED SAFELY AT PHX WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE #2 CABIN PRESSURE CONTROLLER PER AMM 21-31-34 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
